# SDR SWAA2019081936012

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,322 hours, 24,602 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 276812
- Part serial: 4843
- Condition: Failed
- Location: Nlg Extention
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  NOSE GEAR DID NOT EXTEND.  USED MANUAL EXTENSION, NORMAL INDICATIONS WITH LANDING GEAR LEVER IN ON POSITION.     R&R NOSE LANDING GEAR EXTEND FUSE IAW MM.
